# SDR ABXA9700156

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 99578551
- Condition: Worn
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE CAPTAINS FOWARD SEAT TRACK WORN.  REPLACED CAPTAINS FOWARD SEAT TRACKS IAW DC-9 SRM CHAPTER 51-30-1 AND MAINTENANCE MANUAL CHAPTER 25-13-1.
